A New Formula for Prediction of Crack Widths in Reinforced and Partially Prestressed Concrete Beams

File Size Format
16363_1.pdf 341Kb Adobe PDF View
Title A New Formula for Prediction of Crack Widths in Reinforced and Partially Prestressed Concrete Beams
Author Chowdhury, Sanaul Huq; Loo, Yew-Chaye
Editor Professor J.M. Ko
Year Published 2001
Publisher Multi-Science Publishing Co.
Citation Advances in Structural Engineering, Vol. 4(2), pp. 101-110
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1260/1369433011502390
Copyright Statement Copyright 2001 Multi-Science Publishing Co. Ltd. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice